# SDR AALA201910169014

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 58,770 hours, 28,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW LATERAL WINDSHIELD FRAME VERTICAL STIFFENER CRACKED AT FR 4. REPAIRED WINDOW FRAME PER EA 299400.
